# SDR IXXA09SMN052S

- Difficulty date: April 1, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT RUDDER SKIN CRACKED AT STATION ZR 71.437.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  PERFORMED RUDDER WEIGHT AND BALANCE.  FOUND WITHIN LIMITS, MOMENT: 2487.44 IN-LBS.  INSTALLED NEW FASTENERS AND REPAIR PART IAW DC8 SRM 55-6-1 FIGURE 1 ITEM "C", DC8 SRM 55-1-0 PAGE 1 AND SRM 51-1-21, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
